File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Robust stabilization of Markovian delay systems with delay-dependent exponential estimates

TitleRobust stabilization of Markovian delay systems with delay-dependent exponential estimates
Authors
KeywordsExponential Estimates
Linear Matrix Inequalities (Lmis)
Markovian Jumping Systems
Robust Stabilization
Time-Delay Systems
Uncertain Systems
Issue Date2006
PublisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/automatica
Citation
Automatica, 2006, v. 42 n. 11, p. 2001-2008 How to Cite?
AbstractA sufficient condition for the exponential estimates of a class of Markovian systems with time delay is established for the first time in terms of the linear matrix inequality (LMI) technique. The estimating procedure is implemented by solving an LMI. The proposed condition is also extended to the uncertain case. Moreover, a state feedback stabilizing controller which makes the closed-loop system exponentially stable with a prescribed lower bound of decay rate is designed. Numerical examples are provided to illustrate the effectiveness of the theoretical results. © 2006 Elsevier Ltd. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/156846
ISSN
2015 Impact Factor: 3.635
2015 SCImago Journal Rankings: 4.315
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorShu, Zen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorXu, Sen_US
dc.date.accessioned2012-08-08T08:44:14Z-
dc.date.available2012-08-08T08:44:14Z-
dc.date.issued2006en_US
dc.identifier.citationAutomatica, 2006, v. 42 n. 11, p. 2001-2008en_US
dc.identifier.issn0005-1098en_US
dc.identifier.urihttp://hdl.handle.net/10722/156846-
dc.description.abstractA sufficient condition for the exponential estimates of a class of Markovian systems with time delay is established for the first time in terms of the linear matrix inequality (LMI) technique. The estimating procedure is implemented by solving an LMI. The proposed condition is also extended to the uncertain case. Moreover, a state feedback stabilizing controller which makes the closed-loop system exponentially stable with a prescribed lower bound of decay rate is designed. Numerical examples are provided to illustrate the effectiveness of the theoretical results. © 2006 Elsevier Ltd. All rights reserved.en_US
dc.languageengen_US
dc.publisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/automaticaen_US
dc.relation.ispartofAutomaticaen_US
dc.subjectExponential Estimatesen_US
dc.subjectLinear Matrix Inequalities (Lmis)en_US
dc.subjectMarkovian Jumping Systemsen_US
dc.subjectRobust Stabilizationen_US
dc.subjectTime-Delay Systemsen_US
dc.subjectUncertain Systemsen_US
dc.titleRobust stabilization of Markovian delay systems with delay-dependent exponential estimatesen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.automatica.2006.06.016en_US
dc.identifier.scopuseid_2-s2.0-33748924329en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-33748924329&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume42en_US
dc.identifier.issue11en_US
dc.identifier.spage2001en_US
dc.identifier.epage2008en_US
dc.identifier.isiWOS:000241615200021-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridShu, Z=25652150400en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridXu, S=7404438591en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats